Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 6, 2016, 8:50 PM EDT for Polk County, Georgia. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2016, 8:50 PM EDT (00:50 UTC)
- Expired
- Apr 6, 2016, 9:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
County Polk County, GA
The radar
The Atlanta radar (KFFC), 95 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 9:22 PM EDT | HAIL 1 | Cedartown, GA | QUARTER SIZED HAIL IN CEDARTOWN...COVERING THE GROUND. SPOTTER SAYS HAIL MADE DENTS IN THE CAR PARKED OUTSIDE. |
| Apr 6, 9:23 PM EDT | HAIL 1 | 1 S Cedartown, GA | DIME TO QUARTER SIZED HAIL JUST SOUTH OF CEDARTOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1454 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
311
WWUS82 KFFC 070050
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT WED APR 6 2016
GAZ019-030-031-041-070130-
PAULDING GA-HARALSON GA-POLK GA-FLOYD GA-
850 PM EDT WED APR 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PAULDING...NORTHERN
HARALSON...POLK AND SOUTHERN FLOYD COUNTIES UNTIL 930 PM EDT...
AT 850 PM EDT...A STRONG THUNDERSTORM WAS NEAR PIEDMONT...MOVING EAST
AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CEDARTOWN...BUCHANAN...ROCKMART...TALLAPOOSA...ARAGON...CAVE SPRING...
YORKVILLE...ESOM HILL...ETNA...LINDALE...VAN WERT...SENEY...EUBANK LAKE...
FISH CREEK...FELTON...DRAKETOWN AND ANTIOCH.
LAT...LON 3422 8514 3383 8494 3380 8537 3408 8542
TIME...MOT...LOC 0050Z 250DEG 35KT 3392 8555
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 6, 8:41 PM EDT, 9 minutes earlier.
Area forecast discussion, Apr 6, 8:41 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 841 PM EDT WED APR 6 2016 .PREV DISCUSSION... /ISSUED 244 PM EDT WED APR 6 2016/ .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... THE MAIN CONCERN IN THE SHORT TERM CONTINUES TO BE THE POTENTIAL FOR ISOLATED STRONG TO POSSIBLY SEVERE STORMS PUSHING INTO PARTS OF NORTH AND WEST CENTRAL GA THIS EVENING AND POSSIBLY INTO EARLY THURSDAY MORNING HOURS. SPC IS SHOWING A SLIGHT RISK AREA GENERALLY ALONG AND WEST OF A LAGRANGE TO CUMMING TO BLUE RIDGE LINE... AND THIS SEEMS TO BE THE AREA OF GREATEST RISK THROUGH THE EVENING AS STRONG STORMS DEVELOP AHEAD OF AN APPROACHING COLD FRONT AND PUSH INTO THE AREA THIS EVENING. A MARGINAL RISK REMAINS FOR MUCH OF THE REST OF THE AREA... BUT CURRENT THINKING IS INSTABILITIES AND BEST FORCING WILL BE WEAKENING AFTER MIDNIGHT... SO THE SEVERE STORM RISK SHOULD DIMINISH OVERNIGHT AS STORMS PUSH FURTHER EAST AND SOUTH ACROSS THE STATE. THE MAIN STORM THREAT WILL BE STRONG TO POSSIBLY DAMAGING DOWNBURST WINDS... AND BEST TIMING WILL BE BETWEEN 6 PM AND MIDNIGHT THIS EVENING ACROSS MAINLY NORTH AND WEST CENTRAL GA. WITH ALL THIS SAID... REMEMBER ISOLATED STRONG STORMS WILL BE POSSIBLE JUST ABOUT ANYWHERE OVERNIGHT... SO ALL INTEREST ACROSS NORTH AND CENTRAL GA SHOULD REMAIN ALERT THIS EVENING AND OVERNIGHT FOR POTENTIAL STRONG STORMS AHEAD OF THE COLD FRONT. MODELS AGREE THAT THE COLD FRONT WILL PUSH ACROSS THE AREA BETWEEN MIDNIGHT AND MID THURSDAY MORNING... WITH CLEARING CONDITIONS AND A COOL... GUSTY NORTHWEST WIND ON TAP FOR THURSDAY IN THE WAKE OF THE COLD FRONT. IMMEDIATELY BEHIND THIS SYSTEM... A STRONG UPPER DISTURBANCE EMBEDDED WITHIN THE NORTHWEST FLOW ALOFT WILL TRAVERSE NORTH GA THURSDAY NIGHT. THIS COULD SQUEEZE OUT A FEW LIGHT SHOWERS ACROSS FAR NORTH GA. AT THIS TIME... THE WINDS SHOULD HELP HOLD THURSDAY NIGHT TEMPERATURES IN THE UPPER 30S TO LOWER 40S ACROSS NORTH GA... SO NO WINTRY THREAT IS EXPECTED AT THIS TIME... BUT WILL CONTINUE TO MONITOR FOR THIS POTENTIAL CLOSELY WITH LATER FORECAST. IF ANYTHING WINTRY WAS TO DEVELOP... IT WOULD BE IN THE FORM OF BRIEF LIGHT SNOW SHOWERS THURSDAY NIGHT... WITH LITTLE TO NO ACCUMULATION EXPECTED... AND IF ANY... IT WOULD BE CONFINED TO THE HIGHEST ELEVATIONS OF NORTH GA THURSDAY NIGHT. OTHERWISE... HAVE LEANED TOWARD THE COOLER SIDE OF GUIDANCE FOR TEMPERATURES THROUGH THE PERIOD. 39 && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... HAVE MADE ONLY MINIMAL ADJUSTMENTS TO THE EXTENDED FORECAST. TEMPERATURES REMAIN COOL OVER THE WEEKEND THEN WARM UP INTO NEXT WEEK. HAVE INCREASED POPS SLIGHTLY TO LIKELY TUESDAY WITH THE NEXT WEATHER SYSTEM. LOOKS TO BE AN ACTIVE WEEK WITH SEVERAL SYSTEMS IMPACTING THE AREA /MONDAY-TUESDAY AND AGAIN THURSDAY- FRIDAY/. PREVIOUS DISCUSSION FOLLOWS... 31 PREV DISCUSSION... /ISSUED 439 PM EDT WED APR 6 2016/ ... FAST MOVING CLIPPER SYSTEM WILL BE TRACKING ACROSS THE SOUTHERN APPALACHIANS AT THE START OF THE PERIOD. COLD CYCLONIC UPPER FLOW COMBINED WITH THE SOMEWHAT LIMITED MOISTURE COULD PRODUCE SHOWERS ACROSS FAR NORTH GA THURSDAY NIGHT INTO EARLY FRIDAY MORNING. AT THIS TIME...LOW TEMPERATURES THURSDAY NIGHT LOOK WARM ENOUGH IN THE NORTHEAST TO KEEP PRECIPITATION ALL LIQUID. AFTER THAT...THE NORTHWEST FLOW ALOFT SHOULD KEEP DRY AND COOL CONDITIONS OVER THE FORECAST AREA THROUGH SUNDAY. SURFACE HIGH PRESSURE WILL GRADUALLY SLIDE OFF THE ATLANTIC COAST AT THE START OF THE WEEK AND MODELS ARE TRYING TO HOLD BACK THE SIGNIFICANT MOISTURE INCREASE CLOSER TO THE MS RIVER. THE BETTER CHANCES FOR PRECIPITATION SHOULD BE MONDAY NIGHT INTO TUESDAY AS THE SURFACE FRONT DRIFTS INTO THE TN VALLEY AREA. HAVE INCLUDED ISOLATED THUNDER FOR THAT TIME FRAME. 41 && .AVIATION... 00Z UPDATE... INITIAL VFR CONDITIONS WITH MAINLY CIGS IN 4-6 KFT RANGE SHOULD LOWER TO MVFR WITH AREA OF SHOWERS AND STORMS PUSHING IN FROM THE WEST ALONG AND AHEAD OF FRONTAL SYSTEM. EXPECT THIS TO IMPINGE UPON KATL AND NEARBY SITES AFTER ABOUT 02Z WITH VCSH AHEAD...THEN SLIGHTLY DIFFERENT TIMING FOR OTHER SITES ACCORDING TO PROGRESSION. POSSIBLE CIGS COULD GET BELOW MVFR LEVEL THOUGH NOT CONFIDENT. WINDS INITIALLY SSE FOR KATL WITH EXPECTED SHIFT SSW MAINLY AFTER 02Z WITH MAGNITUDES 12 KTS GUSTING UP TO 22 KTS AND POSSIBLY HIGHER WITHIN TEMPO FOR -TSRA /OTHER SITES WITH SLIGHT DIFFERENCES/. VSBYS POTENTIALLY INTO MVFR LEVELS ALSO WITH HEAVIER PRECIP. OTHERWISE IMPROVING CIGS NEAR 12-15Z THURSDAY AND MORE WEST TO WNW SHIFT BEHIND FRONT...STILL SIMILAR GUSTS. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON OVERNIGHT CIGS. HIGH ON ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 50 70 46 65 / 80 20 20 10 ATLANTA 51 68 48 64 / 90 20 20 5 BLAIRSVILLE 45 62 40 57 / 90 30 30 20 CARTERSVILLE 47 68 44 63 / 90 20 20 10 COLUMBUS 54 73 51 69 / 70 10 10 5 GAINESVILLE 49 66 46 61 / 90 20 20 10 MACON 53 73 49 68 / 70 10 10 5 ROME 48 68 44 61 / 90 30 30 10 PEACHTREE CITY 50 70 46 65 / 90 10 10 5 VIDALIA 57 74 53 71 / 50 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....31 AVIATION...BAKER
Hazardous weather outlook, Apr 6, 11:50 AM EDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1150 AM EDT WED APR 6 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-070900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1150 AM EDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT MAINLY FOR PORTIONS OF NORTH AND WEST GEORGIA. MODERATE INSTABILITY AND DEEP SHEAR SHOULD BE SUFFICIENT TO SUPPORT ISOLATED STRONG OR SEVERE STORMS TONIGHT AS A COLD FRONT MOVES THROUGH THE AREA. DAMAGING WIND GUSTS AND LARGE HAIL WOULD BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... TEMPERATURES IN THE LOW TO MID 30S ARE POSSIBLE ACROSS THE NORTHEAST MOUNTAINS ON FRIDAY NIGHT...AND ACROSS MUCH OF NORTH AND PORTIONS OF CENTRAL GEORGIA ON SATURDAY NIGHT. AREAS OF FROST ARE POSSIBLE. IN ADDITION...ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 16
In the hours before
Local storm report, Apr 6, 6:33 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT WED APR 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM TORNADO 1 ENE BULLARD 32.64N 83.48W
04/01/2016 TWIGGS GA NWS STORM SURVEY
WEAK EF0 TORNADO. SAME STORM THAT CAUSED THE WARNER
ROBBINS TORNADO SPUN UP BRIEFLY SNAPPING A FEW TREES
ALONG BULLARD ROAD. MAX WIND 65 MPH. WIDTH 60 YARDS.
LENGTH 0.6MI.
&&
EVENT NUMBER FFC1600218
KMSSpecial weather statement, Apr 6, 8:38 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 PM EDT WED APR 6 2016
GAZ001>005-070115-
MURRAY GA-DADE GA-CATOOSA GA-WHITFIELD GA-WALKER GA-
838 PM EDT WED APR 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MURRAY...DADE...
CATOOSA...WHITFIELD AND WALKER COUNTIES UNTIL 915 PM EDT...
AT 838 PM EDT...A STRONG THUNDERSTORM WAS NEAR TRENTON...MOVING EAST
AT 55 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...LAFAYETTE...RINGGOLD...TRENTON...FORT OGLETHORPE...ROSSVILLE...
CHICKAMAUGA...VARNELL...LOOKOUT MOUNTAIN...TUNNEL HILL...COHUTTA...RISING
FAWN...LAKEVIEW...NAOMI...BOYNTON...SUTTLES MILL...NOBLE...COOPER HEIGHTS...
ROCKY FACE AND NEW ENGLAND.
LAT...LON 3499 8480 3462 8491 3463 8491 3462 8493
3461 8505 3462 8505 3459 8506 3458 8511
3459 8553 3498 8560
TIME...MOT...LOC 0038Z 249DEG 47KT 3482 8556Special weather statement, Apr 6, 8:50 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT WED APR 6 2016
GAZ019-030-031-041-070130-
PAULDING GA-HARALSON GA-POLK GA-FLOYD GA-
850 PM EDT WED APR 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PAULDING...NORTHERN
HARALSON...POLK AND SOUTHERN FLOYD COUNTIES UNTIL 930 PM EDT...
AT 850 PM EDT...A STRONG THUNDERSTORM WAS NEAR PIEDMONT...MOVING EAST
AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CEDARTOWN...BUCHANAN...ROCKMART...TALLAPOOSA...ARAGON...CAVE SPRING...
YORKVILLE...ESOM HILL...ETNA...LINDALE...VAN WERT...SENEY...EUBANK LAKE...
FISH CREEK...FELTON...DRAKETOWN AND ANTIOCH.
LAT...LON 3422 8514 3383 8494 3380 8537 3408 8542
TIME...MOT...LOC 0050Z 250DEG 35KT 3392 8555The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:38 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 37 min |
| Apr 6, 9:10 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 50 min |
| Apr 6, 9:16 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 44 min |
| Apr 6, 9:51 PM EDT | Special Weather Statement | FFC | Haralson | 39 min |
| Apr 6, 9:57 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 48 min |
| Apr 6, 10:01 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 44 min |
| Apr 6, 10:07 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Walker | 53 min |
| Apr 6, 10:31 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett | 44 min |
| Apr 6, 10:45 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 45 min |
| Apr 6, 10:50 PM EDT | Special Weather Statement | FFC | Haralson, Paulding, Polk | 40 min |
| Apr 6, 10:57 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Fannin, Gilmer, Murray, Pickens | 48 min |
| Apr 6, 11:02 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin, Pickens | 43 min |
| Apr 6, 11:29 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 46 min |
| Apr 6, 11:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 35 min |
| Apr 6, 11:41 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Coweta, DeKalb, Douglas, Fayette and 4 more | 49 min |
| Apr 6, 11:51 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 39 min |
| Apr 7, 12:09 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup and 1 more | 51 min |
| Apr 7, 12:15 AM EDT | Special Weather Statement | FFC | Hall | 45 min |
| Apr 7, 12:27 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Butts, Clarke, Gwinnett, Henry, Jackson and 6 more | 48 min |
| Apr 7, 12:43 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Spalding and 1 more | 47 min |
| Apr 7, 12:55 AM EDT | Special Weather Statement | FFC | Taylor | 35 min |
| Apr 7, 1:03 AM EDT | Special Weather Statement | FFC | Clarke, Greene, Jasper, Madison, Morgan, Oconee and 2 more | 42 min |
| Apr 7, 1:15 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Talbot, Taylor | 45 min |
| Apr 7, 1:23 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones | 52 min |
| Apr 7, 1:49 AM EDT | Tornado Warning | FFC | Marion, Stewart, Webster | 27 min |
| Apr 7, 4:09 AM EDT | Wind Advisory | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 42 more | 16 hr |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.